Coupures propres dans * R
Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 1, pp. 19-25.
@article{AMBP_1997__4_1_19_0,
     author = {Delay, Benjamin},
     title = {Coupures propres dans $^\ast \mathrm {R}$},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {19--25},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {1},
     year = {1997},
     doi = {10.5802/ambp.84},
     zbl = {0884.03061},
     mrnumber = {1442330},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.84/}
}
Benjamin Delay. Coupures propres dans $^\ast \mathrm {R}$. Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 1, pp. 19-25. doi : 10.5802/ambp.84. https://ambp.centre-mersenne.org/articles/10.5802/ambp.84/

[1] : Shizuo Kamo : Nonstandard natural number systems and nonstandard models, J. of Symb. logic ; Vol. 46, N°2 (Juin 1981), p365-376. | MR 613289 | Zbl 0471.03052

[2] : Shizuo Kamo : Nonstandard real number systems with regular gaps, TSUKUBA J. Math ; Vol. 5, N°1 (1981), p21-24. | MR 630517 | Zbl 0473.03065

[3] : Marco Fortiet Furio Honsell : Sull'ordinamento dei numeri reali non-standard, RENDICONTI delle sedute della accademia nazionale dei lincei, Vol LXXIX, Fasc. 1-4, p1-8 | EuDML 287519 | Zbl 0635.03062

[4] : Nicolas Bourbaki : Algebre, Chapitre VI, §2, Ex. 34-40.

[5] : C.C. Chang et H. Jerome Keisler : Model Theory, Third edition, North-Holland Elsevier 1990 (Chapitre 6). | MR 1059055 | Zbl 0697.03022

[6] : H. Jerome Keisleret James H. Schmerl : Making the hyperreal line both saturated and complete, J. of Symb. logic ; Vol 56, N°3 (Sept. 1991), p1016-1025. | MR 1129164 | Zbl 0747.03032

Cité par document(s). Sources :